MathSciNet Relay Station
MathSciNet bibliographic data
MR602496 92A15 (34K20)
Hethcote, Herbert W.; Stech, Harlan W.; van den Driessche, P. Nonlinear oscillations in epidemic models. SIAM J. Appl. Math. 40 (1981), no. 1, 1–9.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement